Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata to ``The theory of operations on binary relations''


Author: T. Tamura
Journal: Trans. Amer. Math. Soc. 123 (1966), 273
MSC: Primary 20.92; Secondary 08.00
Original Article: Trans. Amer. Math. Soc. 120 (1965), 343-358.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92, 08.00

Retrieve articles in all journals with MSC: 20.92, 08.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-66-99992-2
PII: S 0002-9947(66)99992-2
Article copyright: © Copyright 1966 American Mathematical Society